# SDR 2013FA0000081

- Difficulty date: June 12, 2009
- Submitted: February 8, 2013
- Operation: General aviation
- Engine: Garrtt TPE3312201A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gear
- Condition: Failed
- Location: Torque Sensor
- Component: Torque Sensor
- Component part number: 31017263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE SENSOR  GEAR TEETH SHEARED ON CAM SET AND ALSO SHEARING OFF THE OPPOSITE GEAR ON THE HIGH SPEED PINION GEAR SHAFT.
